# SDR ASAA9680273

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 10 TO 12 WERE FOUND INOPERATIVE.  RECONNECTED WIRING AT LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
